Infliximab-associated sarcoid-like reaction and haemophagocytic lymphohistiocytosis in multisystem sarcoidosis
Related Experiment Videos
Indira Acharya1, Onyekachi C Ibe-Ejiogu2, Ashik Pokharel3
1Department of Rheumatology, Dartmouth Hitchcock Medical Center, Lebanon, New Hampshire, USA acharyaindira99@gmail.com.
Abstract:
Drug-associated sarcoidosis-like reactions and drug-associated haemophagocytic lymphohistiocytosis (HLH) are rare immune-mediated complications, each associated with significant diagnostic and therapeutic challenges. We report a man with multisystem sarcoidosis who developed concurrent drug-associated sarcoid-like reaction and secondary HLH following initiation of infliximab therapy. The diagnosis was supported by characteristic imaging findings, laboratory evidence of hyperinflammation and a clear temporal relationship to infliximab exposure, with clinical improvement after drug discontinuation and immunosuppressive therapy.
Related Concept Videos
Hypersensitivity Reactions: Immune-Complex Reactions
Drugs for Treatment of Crohn's Disease in IBD Using Biologic Agents: Anti-TNF
Hypersensitivity Reactions: Cytolytic Reactions
Hypersensitivity Reactions: Delayed Hypersensitivity Reactions
Allergic Drug Reactions
Hypersensitivities
Types of Hypersensitivities
Hypersensitivity reactions are categorized into four types: Type 1, Type 2, Type 3, and Type 4. Each type has a distinct mechanism...